# SDR DALA2018082205194

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 74,784 hours, 55,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR SLIDE PRESSURE WAS BELOW LIMITS.  REMOVED AND REPLACED THE SLIDE IAW WORK CARD 2561-4002, AND AMDS 2561-4002 440684.
